Ibuprofen-Denk 400mg 10Cap/blister

$130 USD

Ingredient:

  • Ibuprofen 400mg
  • Indication:

  • This medicine contains Ibuprofen which belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs), which act to relieve pain and reduce swelling. It can be used to relieve headaches, rheumatic and muscular pain, pain from non-serious arthritic conditions, backache, migraine, period pain, dental pain and neuralgia. It can also be used to reduce fever and relieve the symptoms of colds and flu.
  • Direction:

  • Adults and children of 12 years and over: Take one tablet every 4 hours, if you need to. Don't take more than 3 tablets in 24 hours. Take the lowest amount for the shortest possible time to relieve your symptoms.
  • Side effects:

  • Dizziness, stomach, and abdominal pain, heartburn, constipation, nausea.
  • Consult your doctor or pharmacist prior to starting or stopping a new medication